Show simple item record

dc.contributor.authorValqui Haase, Christian Holger
dc.contributor.authorSolórzano, Marco
dc.date.accessioned2017-09-25T21:45:09Z
dc.date.available2017-09-25T21:45:09Z
dc.date.issued2014es_ES
dc.identifier.urihttp://revistas.pucp.edu.pe/index.php/promathematica/article/view/11046/11558
dc.description.abstractWe compute the Groebner basis of a system of polynomial equations related to the Jacobian conjecture using a recursive formula for the Catalan numbers.en_EN
dc.description.abstractEn este artículo calculamos la base de Groebner de un sistema polinomial de ecuaciones relacionada con la conjetura del jacobiano utilizando una fórmula recursiva para los numeros de Catalan.es_ES
dc.formatapplication/pdf
dc.language.isospa
dc.publisherPontificia Universidad Católica del Perúes_ES
dc.relation.ispartofurn:issn:2305-2430
dc.relation.ispartofurn:issn:1012-3938
dc.rightsAttribution 4.0 International*
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by/4.0*
dc.sourcePro Mathematica; Vol. 28, Núm. 55 (2014); 25-40es_ES
dc.subjectJacobianen_EN
dc.subjectGroebner Basisen_EN
dc.subjectCatalan Numbersen_EN
dc.subject14r15en_EN
dc.subject13f20en_EN
dc.subject11b99en_EN
dc.subjectJacobianoes_ES
dc.subjectBases de Groebneres_ES
dc.subjectNúmeros de Catalanes_ES
dc.subject14r15es_ES
dc.subject13f20es_ES
dc.subject11b99es_ES
dc.titleThe Groebner basis of a polynomial system related to the Jacobian conjecturees_ES
dc.title.alternativeThe Groebner basis of a polynomial system related to the Jacobian conjecture
dc.typeinfo:eu-repo/semantics/article
dc.type.otherArtículo
dc.subject.ocdehttps://purl.org/pe-repo/ocde/ford#1.01.00
dc.publisher.countryPE


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International